Ask Health Experts and Get Answers to Your Health Question ASAP
Welcome, My answers are for educational purposes only. Remember please, that we do not get paid if you do not click 'accept' / give positive ratings!
Luckily you appear to have taken less than the commonly accepted critical overdose level of 7000mg. And, if you took the 5200mg separated into different doses the danger is less.
liver toxicity and death from Tylenol poisoning occurs rather quickly... in the span of 48-96 hours
if you are feeling well today and do not have jaundice or nausea or pain in your right upper abdomen
you do not need to do anything EXCEPT take only the recommended dose of Tylenol in the future.
I do not see you in the chat. I am going to switch to the Q and A format to facilitate this discussion. If your question has been adequately answered I do so appreciate positive feedback. If you have further questions or desire clarification simply type your response in the box below and click ‘reply’ and I will be back with you as soon as I can.
Should you need my assistance in the future simply start your question with ‘for 911doc only’.
ah, there you are...
yes ma'am, these are mild elevations and by themselves nothing to be concerned about.
you are most welcome. do you have any final questions for me?
I'm sorry you vomited but it is of no bearing going forward.
Thank you so much for your question. It was a pleasure talking with you. Should you need my assistance in the future simply start your question with ‘for 911doc only’.
Positive feedback is always appreciated.